# SDR IPXA2018081032629

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 22,118 hours, 7,675 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL PUMP EICAS AND LOW PRESS LIGHT ON WITH 1000LBS OF FUEL REMAINING IN THE CENTER TANK.  LEFT PUMP CONTINUED NORMAL OPS UNTIL CENTER TANK DEPLETED. AIRCRAFT IN LEVEL FLIGHT & WINGS LEVEL.
